# SDR UHLA2011101800347

- Difficulty date: October 18, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 16,709 hours, 9,683 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR MFD INDICATION FAULT.  REMOVED AND REPLACED L2 DOOR POSITION AND WARNING HARNESS IAW AMM 52-72-21.  OPS CHECK GOOD.
